# SDR DALA2022011100228

- Difficulty date: January 9, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N362DN
- Make and model: Airbus A321-211
- Aircraft serial: 8447
- Aircraft time: 8,473 hours, 3,822 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERMANENT REPAIR INSTRUCTIONS : GROUND DAMAGE LEFT FUSELAGE / FR30-32 STR26L - STR27L ( REFERENCE ERA 596397-14 REV. ORIG ). COMPLIED WITH SKIN REPAIR ERA 596427-14 REV. ORIG ON NR 00001 ASSOCIATED ER/A 14-596427 ADDED FOR AC 3062. (LP# 2080234)
